# SDR AALA202309225749

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 62,188 hours, 25,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 65545820SP
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD BULKHEAD 1L DOOR ASSIST HANDLE NOT INSTALLED OUT OF CONFIGURATION. INSTALLED FWD BULKHEAD 1L DOOR ASSIST HANDLE.
